Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2021 | Journal Article | IST-REx-ID: 10549 | OA
J. L. Fischer and S. Neukamm, “Optimal homogenization rates in stochastic homogenization of nonlinear uniformly elliptic equations and systems,” Archive for Rational Mechanics and Analysis, vol. 242, no. 1. Springer Nature, pp. 343–452, 2021.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 8418 | OA
M. Guardia, V. Kaloshin, and J. Zhang, “Asymptotic density of collision orbits in the Restricted Circular Planar 3 Body Problem,” Archive for Rational Mechanics and Analysis, vol. 233, no. 2. Springer Nature, pp. 799–836, 2019.
View | DOI | Download Published Version (ext.)
 

2009 | Journal Article | IST-REx-ID: 8508
A. Gorodetski and V. Kaloshin, “Conservative homoclinic bifurcations and some applications,” Proceedings of the Steklov Institute of Mathematics, vol. 267, no. 1. Springer Nature, pp. 76–90, 2009.
View | DOI
 

Filters and Search Terms

keyword="Mathematics (miscellaneous)"

Search

Filter Publications